MathSciNet Relay Station
MathSciNet bibliographic data
MR645405 57C35
Vrabec, Jože Knotting a $k$-connected closed ${\rm PL}$ $m$-manifold in $E\sp{2m-k}$. Trans. Amer. Math. Soc. 233 (1977), 137–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement